# SDR CALA2025111211153

- Difficulty date: November 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY, FRAME HAS A DENT ON LOWER LOBE, BS 1560, LT SIDE, NEAR S26L. REPAIRED BULK CARGO IAW EA 757-5360-13- A4162.
